# SDR 0401001225

- Difficulty date: June 17, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- Aircraft time: 120,056 hours, 26,826 cycles
- Engine: Ge CF650*
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT AT 31,000 FT, RECEIVED NR 2 ENGINE FIRE WARNING INDICATION. NR 2 ENGINE B-LOOP WAS PUT ON MEL.  SHUT DOWN NR 2 ENGINE IAW COM PROCEDURE. DUMPED 90,000 LBS OF FUEL AND RETURNED TO NRT FOR AN UNEVENTFUL LANDING. WORK IN PROGRESS-SUPPLEMENTAL INFORMATION TO FOLLOW.
